Alert archive / North Carolina / Special Weather Statements in 2018
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Aug 1, 2018, 8:08 PM EDT for Alamance County, North Carolina. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2018, 8:08 PM EDT (00:08 UTC)
- Expired
- Aug 1, 2018, 9:15 PM EDT
- In force
- 67 min
- Issued by
- NWS Raleigh, NC
County Alamance County, NC
The radar
The Raleigh/Durham radar (KRAX), 95 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 769 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
249 WWUS82 KRAH 020008 SPSRAH Special Weather Statement National Weather Service Raleigh NC 808 PM EDT WED AUG 1 2018 NCZ023-020115- Alamance NC- 808 PM EDT WED AUG 1 2018 ...A STRONG THUNDERSTORM WILL AFFECT ALAMANCE COUNTY UNTIL 915 PM EDT... At 808 PM EDT, Doppler radar was tracking a strong thunderstorm near Burlington, moving northeast at 30 mph. Wind gusts up to 40 mph will be possible with this storm. Heavy rain and minor flooding will also be possible with this storm. Locations impacted include... Burlington, Graham, Mebane, Elon College, Gibsonville, Haw River, Swepsonville, Alamance, Lake Burlington and Lake Cammack Park & Marina. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 40 mph are capable of knocking down tree limbs and blowing around light outdoor objects. Doppler radar has indicated weak rotation with this storm. If the storm intensifies and rotation strengthens, a warning may need to be issued. && LAT...LON 3624 7926 3606 7929 3589 7954 3625 7953 TIME...MOT...LOC 0008Z 217DEG 25KT 3614 7939 $$ 10
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 1, 7:52 PM EDT, 16 minutes earlier.
Area forecast discussion, Aug 1, 7:52 PM EDT, 16 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 752 PM EDT Wed Aug 1 2018 .SYNOPSIS... A wet and humid atmosphere combined with a series of disturbances passing overhead will maintain clusters of showers and thunderstorms with heavy rain across central NC through the rest of the work week. && .NEAR TERM /THROUGH THURSDAY/... As of 330 PM Wednesday... Showers and thunderstorms have continued to develop this afternoon and pivot west with the best upper level diffluence. Best MLCAPE values remain along the coastal plain this afternoon (around ~2000 J/kg) with slightly lower values through central NC. DCAPE values are mostly less than 1000 J/kg, but SFC to 6km bulk shear remains around 40 kts. Mid-level dry air also can be seen nudging in from the east with forecast soundings showing sfc-delta theta e values approaching -30 in places. Due to this some gusty winds will be possible in any stronger storms. The storms are forecast to continue to focus more towards the west this evening along with the LLJ convergence. Overall, rainfall totals are not expected to be as high as some of the more potent storms Tuesday night, but isolated rainfall totals of 1 to 2" are possible. This is mainly due to the increased flow with SFC to 6 km mean wind now up to 30 kts. Late this evening, convection will decrease in coverage until another shortwave rounds the base of the subtropical ridge. The overall setup is for the rex block to slowly break loose over the western Atlantic with a retrograding low pressure approaching the area from the east. A potent upper level trough axis will also remain across the central United States. PWATs also remain elevated (above 2.00") or near max values for this time of year. Due to the above, widespread showers and thunderstorms can be expected Thursday. The main question for Thursday will be the potential for heavy rain. As of right now the best upper level support and shortwave energy appears to be just west of the CWA, but warm cloud depth layers are around 12.5kft and PWATs are also near max values. Flash flood guidance has also come down across the western counties. The latest QPF means from the GEFS and EPS are just below guidance so will hold for now. A flash flood watch might be needed for the western counties Thursday. This will need to be watched. Thursday evening into Friday the chance of rain looks to continue as upper level support and high moisture values continue across the region. && .SHORT TERM /FRIDAY AND FRIDAY NIGHT/... As of 115 PM Wednesday... It appears that Friday will be the last in this series of very wet days with a threat of flash flooding. Scattered to numerous showers and thunderstorms are expected, especially in the afternoon and evening hours. The anomalous trough over the eastern United States is forecast to finally begin to lift out as a strong western Atlantic ridge surges westward toward eastern NC. As the trough lifts out and weakens the main forcing will also lift up into the northern Mid- Atlantic states Friday. The residual deep moisture is still forecast to be over the region along with a weak low level boundary for a low level focus. With surface heating Friday, expect that there will be a strong uptick in showers and storms again. With slower storm motion by that time and areas of saturated grounds, a flash flood risk should continue through Friday evening. Picking out "favored" areas for a higher risk are too difficult at this time given the localized nature of convection. Highs Friday should again be tempered by the moisture, clouds, and showers with mostly 80s anticipated. Lows Friday night 68-74. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... As of 110 PM Wednesday... The aforementioned subtropical ridge is expected to build westward and over the SE states this weekend into Monday. Then, another trough is expected to develop over the upper Midwest again, then shift into the eastern United States mid to late week. Even though there will be drier aloft, plentiful low level moisture and strong heating will combine with the more typical Appalachian lee surface trough to produce at least a daily 30-40 percent chance of thunderstorms, mainly in the afternoon and evening hours each day. The chances of thunderstorms should increase again as the new trough begins an approach mid week. Lows in the 70-75. Highs 88-94. && .AVIATION /00Z THURSDAY THROUGH TUESDAY/... As of 750 PM Wednesday... 24 hour TAF period: Showers and thunderstorms will continue over KINT and KGSO for the next couple of hours, accompanied by visbys of 1 SM or less, cigs in the 2-4 kft range and gusty winds of 25-40 kts. A shower and isolated thunderstorm is possible in the next couple of hours at KFAY, with some reduced cigs and visbys and breezy conditions also possible there. It's possible KRDU and KRWI could be rain/thunder free through the overnight, but should the showers to the south hold together or new ones develop then there will be a chance at those terminals as well. Although spotty showers will be possible overnight for points east of the Triad (where showers are most likely) chances are too low at this time and will be an "update as it comes" forecast. With the rainfall from today and little change in airmass from last night, expect redevelopment of sub-vfr cigs overnight and into daybreak Thursday. Expect additional showers and thunderstorms on Thursday afternoon/evening, becoming more numerous and widespread beyond 18Z or so, with the same accompanying conditions as listed above where they occur. -KC Looking ahead: Numerous showers and thunderstorms will continue Thursday evening. In any of the stronger storms, vsby restrictions and gusty winds will occur. This pattern will continue through Saturday with morning MVFR to IFR conditions and scattered to numerous afternoon showers and thunderstorms. By Sunday into Monday a mid-level ridge will build overhead meaning less coverage of showers and thunderstorms and improved aviation conditions. -BH/KC && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Haines NEAR TERM...Haines SHORT TERM...Badgett LONG TERM...Badgett AVIATION...KC/Haines
Hazardous weather outlook, Aug 1, 3:14 PM EDT, 4 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 314 PM EDT Wed Aug 1 2018 NCZ007>011-021>028-038>043-073>078-083>086-088-089-021915- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 314 PM EDT Wed Aug 1 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Pockets of locally heavy rainfall are possible through tonight, which may produce localized street flooding in areas of poor drainage. In addition, some stronger storms could produce isolated damaging wind gusts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance for locally heavy rainfall Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 1, 3:40 PM EDT, 4 hours 28 minutes before
Special Weather Statement
National Weather Service Raleigh NC
340 PM EDT WED AUG 1 2018
NCZ011-028-012045-
Edgecombe NC-Halifax NC-
340 PM EDT WED AUG 1 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL EDGECOMBE AND
HALIFAX COUNTIES UNTIL 445 PM EDT...
At 339 PM EDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Halifax, moving northeast at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Roanoke Rapids, Halifax, Littleton, Enfield, Weldon, Whitakers,
Glenview, Medoc Mountain State Park, Tillery and South Weldon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, and other light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3650 7782 3648 7776 3649 7773 3648 7764
3644 7762 3641 7755 3637 7755 3634 7759
3631 7757 3630 7754 3632 7744 3605 7754
3611 7771 3615 7770 3613 7772 3616 7775
3614 7781 3618 7792 3650 7790 3651 7789
TIME...MOT...LOC 1939Z 207DEG 25KT 3621 7778
WSSSpecial weather statement, Aug 1, 3:54 PM EDT, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Raleigh NC
354 PM EDT WED AUG 1 2018
NCZ025-026-041-042-012100-
Johnston NC-Franklin NC-Durham NC-Wake NC-
354 PM EDT WED AUG 1 2018
...AN AREA OF SHOWERS AND THUNDERSTORMS WITH TORRENTIAL DOWNPOURS
WILL AFFECT WAKE... NORTHWESTERN JOHNSTON...SOUTHEASTERN DURHAM AND
SOUTH CENTRAL FRANKLIN COUNTIES UNTIL 500 PM EDT...
At 351 PM EDT, Doppler radar was tracking an area of showers and
thunderstorms with torrential downpours near Fuquay-Varina, or 10
miles south of Cary, moving northeast at 25 mph.
Wind gusts up to 40 mph will be possible with these stms as well as
up to an inch of rain in less than an hour. These heavy downpours
will affect the evening rush hour around Raleigh, especially in
vicinity of I-40 on the southside of the city, and I-40 near the
Highway 1/64 split.
Locations impacted include...
Raleigh, Durham, Cary, Wake Forest, Garner, Fuquay-Varina, Clayton,
Zebulon, Rdu International and Apex.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.
Torrential rainfall is also occurring with this cluster of showers
and storms, and may lead to localized flooding. Do not drive your
vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3594 7818 3550 7861 3561 7900 3575 7894
3579 7893 3583 7891 3587 7891 3603 7885
TIME...MOT...LOC 1951Z 209DEG 20KT 3563 7886
WSSSpecial weather statement, Aug 1, 4:43 PM EDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Raleigh NC
443 PM EDT WED AUG 1 2018
NCZ021-038-012145-
Forsyth NC-Davidson NC-
443 PM EDT WED AUG 1 2018
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT FORSYTH AND NORTH
CENTRAL DAVIDSON COUNTIES UNTIL 545 PM EDT...
At 441 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Shacktown, or near Yadkinville, moving northeast
at 30 mph.
Wind gusts up to 40 mph will be possible with these storms.
Locations impacted include...
Winston-Salem, Clemmons, Bermuda Run, Huntsville, Lewisville,
Walkertown, Rural Hall, Pfafftown, Stanleyville and Donnaha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3611 8050 3612 8046 3614 8044 3621 8045
3622 8043 3624 8045 3626 8045 3626 8007
3625 8007 3589 8036 3591 8038 3596 8038
3599 8042 3600 8041 3601 8042 3606 8046
3604 8049 3608 8052
TIME...MOT...LOC 2041Z 220DEG 28KT 3611 8059
WSSSpecial weather statement, Aug 1, 5:53 PM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
553 PM EDT WED AUG 1 2018
NCZ022-038-039-012300-
Guilford NC-Randolph NC-Davidson NC-
553 PM EDT WED AUG 1 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DAVIDSON...
NORTHWESTERN RANDOLPH AND SOUTHWESTERN GUILFORD COUNTIES UNTIL 700 PM
EDT...
At 552 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Asheboro, moving northeast at 20 mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain and minor flooding will also be possible with this storm.
Locations impacted include...
High Point, Asheboro, Randleman, Archdale, Trinity, Denton,
Franklinville, Ulah, Randleman Regional Reservior Marina and Martha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3599 7999 3582 7963 3551 7992 3551 7994
3559 8012
TIME...MOT...LOC 2152Z 210DEG 18KT 3561 7998
WSSSpecial weather statement, Aug 1, 6:31 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Raleigh NC
631 PM EDT WED AUG 1 2018
NCZ021>023-038-039-020000-
Guilford NC-Alamance NC-Forsyth NC-Randolph NC-Davidson NC-
631 PM EDT WED AUG 1 2018
...CLUSTERS OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN WILL
AFFECT WESTERN ALAMANCE...FORSYTH...DAVIDSON...RANDOLPH AND GUILFORD
COUNTIES UNTIL 800 PM EDT...
At 627 PM EDT, Doppler radar was tracking an area of showers and
thunderstorms over the Northwest Piedmont, moving north northeast at
25 mph.
Wind gusts up to 40 mph will be possible with the stronger storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible. Rainfall amounts of up to one or one and a
half inches will occur in less than an hour with the torrential
downpours.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Asheboro, Lexington,
Randleman, North Carolina Zoo, Thomasville, Kernersville and
Clemmons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.
Torrential rainfall is also occurring with the heavier showers and
storms. This may lead to localized flooding. Do not drive your
vehicle through flooded roadways.
&&
LAT...LON 3612 8048 3614 8044 3626 8045 3625 7951
3551 7956 3551 8018 3558 8021 3568 8033
3572 8033 3572 8036 3585 8042 3584 8040
3586 8039 3588 8042 3589 8037 3596 8038
3599 8042 3601 8042 3606 8046 3606 8049
TIME...MOT...LOC 2227Z 207DEG 21KT 3572 7987
WSSSpecial weather statement, Aug 1, 8:08 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Raleigh NC 808 PM EDT WED AUG 1 2018 NCZ023-020115- Alamance NC- 808 PM EDT WED AUG 1 2018 ...A STRONG THUNDERSTORM WILL AFFECT ALAMANCE COUNTY UNTIL 915 PM EDT... At 808 PM EDT, Doppler radar was tracking a strong thunderstorm near Burlington, moving northeast at 30 mph. Wind gusts up to 40 mph will be possible with this storm. Heavy rain and minor flooding will also be possible with this storm. Locations impacted include... Burlington, Graham, Mebane, Elon College, Gibsonville, Haw River, Swepsonville, Alamance, Lake Burlington and Lake Cammack Park & Marina. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 40 mph are capable of knocking down tree limbs and blowing around light outdoor objects. Doppler radar has indicated weak rotation with this storm. If the storm intensifies and rotation strengthens, a warning may need to be issued. && LAT...LON 3624 7926 3606 7929 3589 7954 3625 7953 TIME...MOT...LOC 0008Z 217DEG 25KT 3614 7939 10
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 9:43 PM EDT | Areal Flood Advisory | RAH | Alamance, Davidson, Forsyth, Guilford, Randolph, Stanly | 3 hr |
| Aug 1, 10:20 PM EDT | Flash Flood Watch | RAH | Alamance, Anson, Chatham, Davidson, Durham, Forsyth and 14 more | 46 hr |
| Aug 2, 6:43 AM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Randolph | 92 min |
| Aug 2, 7:29 AM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford, Randolph | 3 hr |
| Aug 2, 8:15 AM EDT | Flash Flood Warning | RAH | Davidson, Forsyth, Guilford | 7 hr |
| Aug 2, 9:10 AM EDT | Flash Flood Warning | RAH | Davidson, Guilford, Randolph | 6 hr |
| Aug 2, 11:35 AM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Guilford, Orange, Randolph | 3 hr |
| Aug 2, 11:56 AM EDT | Special Weather Statement | RAH | Granville, Person | 49 min |
| Aug 2, 12:12 PM EDT | Special Weather Statement | RAH | Durham | 63 min |
| Aug 2, 12:18 PM EDT | Areal Flood Advisory | RAH | Durham, Orange, Person | 117 min |
| Aug 2, 12:47 PM EDT | Special Weather Statement | RAH | Durham, Orange | 43 min |
| Aug 2, 1:10 PM EDT | Special Weather Statement | RAH | Granville, Person | 50 min |
| Aug 2, 1:31 PM EDT | Special Weather Statement | RAH | Cumberland | 44 min |
| Aug 2, 1:33 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 42 min |
| Aug 2, 1:52 PM EDT | Areal Flood Advisory | RAH | Montgomery, Moore, Randolph | 77 min |
| Aug 2, 1:55 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 50 min |
| Aug 2, 1:58 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson | 47 min |
| Aug 2, 2:00 PM EDT | Special Weather Statement | RAH | Wayne | 60 min |
| Aug 2, 2:03 PM EDT | Areal Flood Advisory | RAH | Guilford | 92 min |
| Aug 2, 2:04 PM EDT | Special Weather Statement | RAH | Durham | 56 min |
| Aug 2, 2:26 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Sampson | 34 min |
| Aug 2, 2:28 PM EDT | Special Weather Statement | RAH | Chatham | 47 min |
| Aug 2, 2:30 PM EDT | Special Weather Statement | RAH | Johnston, Wayne | 60 min |
| Aug 2, 2:32 PM EDT | Special Weather Statement | RAH | Moore | 58 min |
| Aug 2, 2:34 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Orange | 41 min |
| Aug 2, 2:43 PM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Orange, Wake | 2 hr |
| Aug 2, 2:46 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 27 min |
| Aug 2, 2:50 PM EDT | Special Weather Statement | RAH | Granville, Vance | 55 min |
| Aug 2, 2:52 PM EDT | Special Weather Statement | RAH | Wake | 53 min |
| Aug 2, 2:58 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Orange, Wake | 47 min |
| Aug 2, 3:05 PM EDT | Special Weather Statement | RAH | Wake | 55 min |
| Aug 2, 3:08 PM EDT | Areal Flood Advisory | RAH | Chatham, Lee, Montgomery, Moore, Richmond | 112 min |
| Aug 2, 3:09 PM EDT | Special Weather Statement | RAH | Wake | 51 min |
| Aug 2, 3:11 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Wake | 24 min |
| Aug 2, 3:14 PM EDT | Special Weather Statement | RAH | Lee, Moore, Richmond | 61 min |
| Aug 2, 3:22 PM EDT | Special Weather Statement | RAH | Nash | 38 min |
| Aug 2, 3:32 PM EDT | Flash Flood Warning | RAH | Chatham, Durham, Lee, Orange, Wake | 3 hr |
| Aug 2, 3:32 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Lee, Wake | 43 min |
| Aug 2, 3:39 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Wake | 51 min |
| Aug 2, 3:44 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 61 min |
| Aug 2, 3:46 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 44 min |
| Aug 2, 3:50 PM EDT | Special Weather Statement | RAH | Halifax | 55 min |
| Aug 2, 3:56 PM EDT | Special Weather Statement | RAH | Forsyth | 64 min |
| Aug 2, 3:56 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 49 min |
| Aug 2, 4:06 PM EDT | Flash Flood Warning | RAH | Davidson, Forsyth | 6 hr |
| Aug 2, 4:08 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance | 35 min |
| Aug 2, 4:11 PM EDT | Flash Flood Warning | RAH | Stanly | 3 hr |
| Aug 2, 4:16 PM EDT | Areal Flood Advisory | RAH | Anson, Richmond | 93 min |
| Aug 2, 4:33 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Vance | 27 min |
| Aug 2, 4:37 PM EDT | Special Weather Statement | RAH | Warren | 23 min |
| Aug 2, 4:42 PM EDT | Special Weather Statement | RAH | Montgomery | 48 min |
| Aug 2, 5:06 PM EDT | Special Weather Statement | RAH | Randolph | 39 min |
| Aug 2, 5:10 PM EDT | Special Weather Statement | RAH | Guilford | 65 min |
| Aug 2, 5:24 PM EDT | Special Weather Statement | RAH | Davidson | 51 min |
| Aug 2, 5:47 PM EDT | Flash Flood Warning | RAH | Guilford, Randolph | 3 hr |
| Aug 2, 6:14 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford | 41 min |
Nearby
Special Weather Statements in North Carolina, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.